Alexander A. Kiselev, Professor

Alexander A. Kiselev

My current research interests focus on mathematical fluid mechanics and mathematical biology.
In the past, I have also worked on reaction-diffusion equations and spectral theory of Schredinger operators. 

Office Location:  
Office Phone:  (919) 660-2839
Email Address: send me a message

Teaching (Spring 2018):

Teaching (Fall 2018):

Education:

Ph.D.California Institute of Technology1997
Keywords:

Biology--Mathematical models • Fluid mechanics • Reaction-diffusion equations • Spectral theory (Mathematics)

Recent Publications

  1. Kiselev, A; Tan, C, Finite time blow up in the hyperbolic Boussinesq system, Advances in Mathematics, vol. 325 (February, 2018), pp. 34-55 [doi]  [abs]
  2. Choi, K; Hou, TY; Kiselev, A; Luo, G; Sverak, V; Yao, Y, On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations, Communications on Pure & Applied Mathematics, vol. 70 no. 11 (November, 2017), pp. 2218-2243 [doi]
  3. Kiselev, A; Yao, Y; ZlatoŇ°, A, Local Regularity for the Modified SQG Patch Equation, Communications on Pure & Applied Mathematics, vol. 70 no. 7 (July, 2017), pp. 1253-1315 [doi]
  4. Kiselev, A; Ryzhik, L; Yao, Y; ZlatoŇ°, A, Finite time singularity for the modified SQG patch equation, Annals of Mathematics, vol. 184 no. 3 (November, 2016), pp. 909-948 [doi]
  5. Kiselev, A; Xu, X, Suppression of Chemotactic Explosion by Mixing, Archive for Rational Mechanics and Analysis, vol. 222 no. 2 (November, 2016), pp. 1077-1112 [doi]